# SDR DALA2015061203770

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING SLAT PANEL RIB HOLES XOS=580.  THE RIB WAS  REMOVED IAW SRM 51-30-2 AND 51-30-8.   A NEW RIB WAS DRILLED IAW SRM 51-10-4, TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21 AND INSTALLED IAW SRM 51-30-2 AND 51-30-8.
